MathSciNet Relay Station
MathSciNet bibliographic data
MR2034656 74K99 (53A05 74K15 74K35)
Weaire, D.; Kern, N.; Cox, S. J.; Sullivan, J. M.; Morgan, F. Pressures in periodic foams. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 460 (2004), no. 2042, 569–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement